All Journal Entries Journals

oct 29

Oct 29, 2011 - 1 comments

i have taken all meds on time.
i am hanging in there, but some days i am dragging and afraid that i can't do much.
i think i get more tired as the day goes on.  i am trying to figure out when i should start procrit.  my hgb before tx was 13.4, and at 3 weeks after tx it was 10.4.
i have no appetite, but am trying to eat.  i am taking my 20 grams of fat with each incevik....granola cereal in the morning with walnuts and fat milk;  i have an avacado with walnuts for afternoon dose, and icecream with walnuts for evening dose.   i try to eat something with my evening riba so that it does not upset my stomach.  i am drinking 80 oz of water a day.  i do not work.  i do not know how people have the strenght to go to work and it must not be easy to arrange to take their meds, especially if incevik which needs the fat,  and to drink enough water while they are working.

Comments
Post a Comment
1768199 tn?1323617936
by scoleman, Oct 29, 2011
You're doing exactly what you need to be doing, making it your priority to take your meds on time and with food or fat as needed.  Some days that was all I was able to do and it had to be enough.  I'm feeling better physically but sometimes my moods are funky due to the medication.  Hang in there, I am.

Take care, Sherry

Post a Comment